Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Fomin, Aleksandr Aleksandrovich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 16
Presentations: 1

Number of views:
This page:3401
Abstract pages:3086
Full texts:1269
References:284
Professor
Doctor of physico-mathematical sciences (1992)
E-mail:

http://www.mathnet.ru/eng/person22469
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/212600

Publications in Math-Net.Ru
2019
1. E. I. Kompantseva, A. A. Fomin, “Quotient divisible groups and torsion-free groups corresponding to finite Abelian groups”, Chebyshevskii Sb., 20:2 (2019),  221–233  mathnet
2. A. A. Fomin, “Torsion-free Abelian groups of finite rank with marked bases”, Fundam. Prikl. Mat., 22:4 (2019),  201–228  mathnet
2018
3. E. V. Gordeeva, A. A. Fomin, “Completely decomposable homogeneous quotient divisible abelian groups”, Chebyshevskii Sb., 19:2 (2018),  377–388  mathnet
2015
4. E. I. Kompantseva, A. A. Fomin, “Absolute ideals of almost completely decomposable abelian groups”, Chebyshevskii Sb., 16:4 (2015),  200–211  mathnet  elib
5. A. A. Fomin, “On the quotient divisible group theory. II”, Fundam. Prikl. Mat., 20:5 (2015),  157–196  mathnet  mathscinet; J. Math. Sci., 230:3 (2018), 457–483
2012
6. A. A. Fomin, “To quotient divisible group theory. I”, Fundam. Prikl. Mat., 17:8 (2012),  153–167  mathnet; J. Math. Sci., 197:5 (2014), 688–697  scopus
2007
7. A. A. Fomin, “A category of matrices representing two categories of Abelian groups”, Fundam. Prikl. Mat., 13:3 (2007),  223–244  mathnet  mathscinet  zmath  elib; J. Math. Sci., 154:3 (2008), 430–445  elib  scopus
1989
8. A. A. Fomin, “Abelian groups with a $\tau$-adic relation”, Algebra Logika, 28:1 (1989),  83–104  mathnet  mathscinet
9. A. A. Fomin, “Torsion-free Abelian groups of rank 3”, Mat. Sb., 180:9 (1989),  1155–1170  mathnet  mathscinet  zmath; Math. USSR-Sb., 68:1 (1991), 1–17  isi
1987
10. A. A. Fomin, “Invariants and duality in some classes of torsion-free abelian groups of finite rank”, Algebra Logika, 26:1 (1987),  63–83  mathnet  mathscinet
1986
11. A. A. Fomin, “Duality in certain classes of torsion-free abelian groups of finite rank”, Sibirsk. Mat. Zh., 27:4 (1986),  117–127  mathnet  mathscinet  zmath; Siberian Math. J., 27:4 (1986), 563–571  isi
1984
12. A. A. Fomin, “Abelian groups with free subgroups of infinite index and their endomorphism groups”, Mat. Zametki, 36:2 (1984),  179–187  mathnet  mathscinet  zmath; Math. Notes, 36:2 (1984), 581–585  isi
1975
13. A. A. Fomin, “Tensor product of torsion-free abelian groups”, Sibirsk. Mat. Zh., 16:5 (1975),  1071–1080  mathnet  mathscinet  zmath; Siberian Math. J., 16:5 (1975), 820–827  isi
1970
14. A. A. Fomin, “The convergence of Fourier series over an orthonormal system of functions in the metrics $L$ and $C$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 3,  87–90  mathnet  mathscinet  zmath
1969
15. A. A. Fomin, “Linear methods of summation of double Fourier series”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 2,  106–116  mathnet  mathscinet  zmath
16. A. A. Fomin, “Asymptotic properties of positive methods of summation of double Fourier series”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 1,  89–96  mathnet  mathscinet  zmath

2019
17. A. A. Fomin, A. V. Tsarev, “Leonid Yakovlevich Kulikov (1914—2001)”, Fundam. Prikl. Mat., 22:5 (2019),  3–5  mathnet
2012
18. I. L. Timofeeva, A. A. Fomin, “Leonid Kulikov”, Fundam. Prikl. Mat., 17:8 (2012),  3–8  mathnet  elib; J. Math. Sci., 197:5 (2014), 583–586  scopus
1985
19. L. Ya. Kulikov, A. A. Fomin, “Ninth All-Union Symposium on Group Theory”, Uspekhi Mat. Nauk, 40:6(246) (1985),  167–171  mathnet

Presentations in Math-Net.Ru
1. Dual abelian groups of rank 1
A. A. Fomin
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 30, 2018 11:20

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021